# SDR W8PA960052

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT SUPPORT ANGLE CRACKED ON UPPER FLANGE AT BS 772, RBL 20, WL 154.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-30-01.  (X)
